This site is for people with DVT, seeking comfort and information from others who understand from personal experience.
 
HomeHome  FAQFAQ  RegisterRegister  Log in  

Share | 
 

 I'm new to the group...

View previous topic View next topic Go down 
AuthorMessage
debrabwallace



Posts : 3
Join date : 2011-12-22
Age : 32
Location : Atlanta, GA

PostSubject: I'm new to the group...    Thu Dec 22, 2011 7:36 pm

Hi! My name is Debra and I just recently (on November 6th) broke my ankle while playing at the park with my children. I was in a cast for 3 weeks at which point I developed DVT. I have Factor V Leiden as well as Factor II Prothrombin (just diagnosed).
I am currently on warfarin and will more than likely be required to take it for the rest of my life. I am learning to cope with the changes that come with this new information. I have two very young children (2 and a half and an 11 month old) as well as a husband who has been desperately trying to help me through these past few weeks.
I have come to realize that I need the support of others who understand and have gone through similar situations. I have been reading through the posts and find it nice to know that at 26 years old I am not alone as a young person with a blood clot.

Thanks for "listening"! Very Happy

Also, for those taking warfarin... Have you felt confused, tired, forgetful? My coagulation nurse said that this was not caused by the medication but I know I didn't feel this way before. She said if I feel really concerned about it I should go to the ER, but I don't feel like that is necessary.
Back to top Go down
dero
Admin
avatar

Posts : 904
Join date : 2007-12-09
Age : 57
Location : Near Ottawa, Ontario Canada.

PostSubject: Re: I'm new to the group...    Sat Dec 24, 2011 4:34 pm

Hi Debra,

Welcome to LADVT, some doctors are going to tell you that anticoags don't have any side effects, THOSE are the Dr or nurse I worry about.
I say that they do have them and they interact differently with everybody.
After being on and off warfarin so many times I could feel the side effects start and stop each time.
When I was on Warfarin, I would always be cold, in a fog, forgetful, moody and yes starting to sound like a woman describing her period. (I know, not a pretty picture, but this was all the time)
Warfarin was the only prescription I was on and when I switched to Pradax or Tinzaparin or Fragmin THESE SIDE EFFECTS would COMPLETELY vanish, so I have to disagree with your coag nurse's assessment...

Back to top Go down
http://www.lifeafterdvt.forumotion.com
 
I'm new to the group...
View previous topic View next topic Back to top 
Page 1 of 1

Permissions in this forum:You cannot reply to topics in this forum
Life DOES go on after DVT :: Why does this forum exist??? :: The Lounge...-
Jump to: